CSN Login
Members Online: 15

sleep aide link?

rdmstm
Posts: 1
Joined: Jun 2012

I've recently been diagnosed with insitu melanoma and have been looking all over the internet for answers to calm my fears and panic. I've been taking prescription sleep aides for another condition and came across an article that suggests these sleep aides can increase the risk of skin cancer. Wondering if anyone knows of research studies relating to the use of prescription sleeping pills and the increased risk of skin cancer? I cannot believe that there is a chance that I caused this illness to myself! I feel like I need to awake from a bad nightmare....

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network